Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

167 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why do I pass out dark stools and why do I feel weak and breathless since I am suffering from diabetes and gout ?

56 yrs type 2, gout , liver kidneys so so,threw a lot of dark blood ,now when i walk 10 feet it feels like im out of breath real weak,the top part of my chest through my shoulders hurt,once ive sat for a few minutes that pain goes away,,now my stool is dark to black,,,i have no medical. thankyou
Tue, 24 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Medical Topics ,  
General & Family Physician 's  Response
Dear please see a doctor as soon as possible.Dark stool means there are chances of bleeding inside your gastrointestinal system.The weakness and difficulty in breathing that you are having on exertion may be due to low hemoglobin or some cardiac problem.You need some investigation and treatment .Please do not ignore this.See a doctor as soon as possible.take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Sir, Presently i m 64 years of old man and for the last 30 years i m suffering from Gouts which causes painful swelling some times in my wrist and / or in my joint leg thumb . previously i was taking Zyloric 100mg twice a day when there was gout pain , otherwise i do not take Zyloric. now the doctor has changed it and suggested febuget 40 once a day . Presently level of uric acid is 5.8mg, but still i have feeling of pain in my joint of leg thumb. Besides it i m diabetic and level is 168 / 310 for which taking Gluconorm G-2 twice a day since last 5 days. Kindly suggest me which is the suitable medicine for Gouts. Regards D.K.Jain

doctor1 MD

Hi, I am suffering from gout. I don t take any medicines unless there is a gout attack. I try to control with diet and exercise. I am visiting USA and kind of feel an gout attack is starting. I have zyclocin, fabutaz40. Can I take these along with Advil as pain killer?

doctor1 MD

I have gout for the last 3 weeks or longer, went to see my family Dr. she could not see me ,she did have PRN went in checked me out did have gout on the L foot, Dr. came examine yep you do PRN scribed eamycine and Uloric and some low dose steroids, as of last dose ended it went fine reoccurred this past on the 21st August past week ago Monday it went nuke, missed worked least of my worries got meds that night went swelling and pain went down able to walk by Wednesday night went work now back in the same cycle again! watch my diet (Gout) was on diabetic plan or weight watchers . watch I eat use only very little sweetener, going to call dr. tomorrow to see if need to to do a recheck please respond need some info for reoccurring

Recent questions on  Liver

doctor1 MD

my husband was diagnosed with hemochromotosis in June 2013, after 8 hospital stays and numerous test he now has liver failure, diabetes and stage D heart failure. His EF rate was betweeen 5-10% now at 20% according to latest Echo, but he can barely walk or talk without being winded. He is on the liver and transplant list as a 1B waiting at home on dobutomine, how long can one stay on the drug without damage to organs? The dr wants to do a right heart cath to measure pressures now sure why...thanks

doctor1 MD

good morning, I am 54 and have crohns disease, just 2 days ago my brother who is 39 has also been diagnosed with crohns disease, my other brother who is 51, had a operation on his liver to remove/drain away an abcess, he was in hospital for a week and told to stay off work for 3 months, is this a sign of crohns disease

doctor1 MD

Dr. sandeep lakhtakia in hyderbad
sir, i have liver desease since last two and half years, i am taking medicine1. alcolive bd 2. ursocol 300 bd 3. amlicure bd also mild diffuse fatty liver due alcohal, i came from channai last knight thru bus and having rear pain just right to 3rd to 4th rib in the back, i have a dought is there any further detoriation in my liver, though the blood result is ok except total billirium is 1.6 mg/dl also i want to visit u pl. tell me the time when i should meet u.
Dr. S pal has advise me.
ss verma, begumpet airport

doctor1 MD

I have been having symptoms that no one can diagnose for about two years. Assuming no rare disease, and no microbes or parisites, i believe 99.99 of all of my symptoms are related to my vagus nerve and digestive system as a whole!Now with that being said about on oct 14th i went out for some beers to watch a football game. I hardly ever drink though!!!!That night and next day i had all over body itching and have had it ever since!!About two days earlier my throat was hurting and i remember two days before that my teacher told me she was sick!!I have had the sore throat ever since then(about seven weeks), then out of nowhere on about NOV 8th my joints and muscles and bones have become very tender and ache, in particular my hands and wrists and knees and hips.!!!I have a high GGT liver enzyme with all other liver numbers normal, Low vitamin D in the past and now i found out that my Autonuclear test was positive when i asked to be tested for lupus!!!They did other autoimmune tests and they were normal!!!Never had any throat cultures done!!My doctor thinks that my throat hurts because of heartburn at night!!I am very concerned about the joint pain and the sore throat and NON stop itching that is NOW waking me up at night as of last night!!PLEASE HELP as the Veterans ADMIN sucks!!!!!

doctor1 MD

I HAVE TINGLING PAIN IN MY RIGHT SIDE BELOW THE RIB CAGE . BUT ONLY WHEN I SIT IT GOING COMPLETELY AWAY WHEN I LAY DOWN?

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which, objectively, include very low hematocrit of 32.9% and other low red blood cell counts. Primary Care...

doctor1 MD

Hi Doctor, I am xxxxxxx XXXXXXX from XXXXXXX Age 38 years. Last month i have got my LFT done where SGPT was 132 and SGOT was 82 because i consume liquor on a regular basis thats why got those test done; but all of sudden i realized that last week...